# SDR TRAX200800837

- Difficulty date: June 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,158 hours, 22,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT CLOSE WHILE UTILIZING OUTER HANDLE.  INSPECTED PASSENGER DOOR AND FOUND THE FWD PULL IN LEVER TO BE HITTING THE FACE OF THE FWD DOOR CAM.  REMOVED DOOR PANEL 832AL, REMOVED FWD PULL IN LEVER P/N 600-31689-36.  INSTALLED NEW SERVICEABLE PULL IN LEVER P/N 600-31089-36 IAW S/B 601R-52-111.  RIG THE DOOR LATCH MECHANISM.  (S)
